# SDR DALA2019011000151

- Difficulty date: January 6, 2019
- Submitted: January 10, 2019
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 90,750 hours, 12,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK FOUND EMERGENCY OVERHEAD LIGHTING INOPERATIVE AT ROWS 19 & 31 LEFT SIDE. REPLACED POWER SUPPLY AT SEAT 23A. MCO/PLACARD REMOVED. SYSTEM OPERATION IS NORMAL.
